# SDR AWXA200400762

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 59,375 hours, 37,900 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat Rows 7, 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B2 CHECK THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 7 AND 11 LT WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLIES AT SEAT ROWS 7 AND 11 LT, OPERATIONAL CHECK WAS GOOD.
